# SDR C77A201312230004

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 16,052 hours, 9,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT FIREWALL PANEL 351BZ CRACKED ON TOP & BOTTOM OF FLANGE.  ROUTED CRACKS OUT & PERFORMED NDT VERIFYING NO MORE CRACKING EXISTS IAW ETD 2013-170-066678 & EA E175-53-401 REV IR.
